Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive


Thread Tools Display Modes
Old 02-17-2010, 09:29 PM
elsheikh_amira elsheikh_amira is offline
Junior Member
Join Date: Feb 2010
Posts: 1
Default FACTIVE Severe Allergic Reaction

As the name suggests, FACTIVE seems to be very EFFECTIVE in clearing sinus infections. However, the side effect is dreadful, I will never take this drug again. I also took Factive for 7 days, and on day 9 I developed a severe allergic reactive with a rash covering all my torso and even my face. I took antihistamines for 2 days, but the rash got worse and started itching badly. So I had to go to the emergency room over the weekend and get IV Steroid and IV antihistamines. These cleared my rash in 3 days thank god. But it was really the worst allergic reaction / rash that I got in the past 29 years...
Reply With Quote


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:01 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.